# SDR SWI20241014001018

- Difficulty date: October 13, 2024
- Submitted: October 14, 2024
- Operation: Air carrier
- Aircraft: N930SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7713
- Aircraft time: 49,919 hours, 43,189 cycles
- System (JASC): 5240 · Service Doors
- Part: Seal
- Condition: Failed
- Location: Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, LDG ELEVATION WAS SPIKING BETWEEN 3000 AND 8800. WE RECEIVED A CALL FROM THE FLIGHT ATTENDANT ABOUT A LOUD HISSING NOISE IN THE AREA OF THE SERVICE DOOR. C ALT STEADILY INCREASED FROM 3000 TO 9100. WE INITIATED AN EMERGENCY DESCENT TO DIVERT TO RAP. PASSENGER OXYGEN MASKS DID NOT DEPLOY. (FLIGHT 5293 - FILED CLOSED)INSPECTED AIRCRAFT FOR LDG ELEVATION SPIKING BETWEEN 3000 AND 8800 AND THE CABIN ALTITUDE STEADILY INCREASING FROM 3000 TO 9100. SEE AML#1450581 FOR INSPECTION OF OUTFLOW VALVES AND OPERATIONAL CHECKS. NO DISCREPANCIES NOTED. SEE AML#1450552 INSPECTION OF SERVICE DOOR SEAL, PAX. DOOR SEAL, OVER WING EXIT SEALS AND ESCAPE HATCH SEALS.  FOUND THE SERVICE DOOR SEAL IN BAD SHAPE AND DIS-BONDED FROM THE DOOR. SEE AML#1450323 FOR SERVICE DOOR SEAL REPLACEMENT. DURING OPERATIONAL CHECKS PER AMM 21-31-00 COULD NOT DUPLICATE THE LDG ELEVATION SPIKING. AFTER SERVICE DOOR SEAL REPLACEMENT NO FURTHER DISCREPANCIES NOTED.PLEASE REFERENCE AML 1450323  PLEASE REFERENCE AML 1450552  PLEASE REFERENCE AML 1450581
